Doctor Overdosed Me Mirtazapine

1 Reply Updated



Conversation Starter

Simon Says:
via mobile

I recently came out of the military and was on a steady dose of 45mg before bedtime. Unfortunately I tried to end my life because of problems and was diagnosed as having a nervous meltdown. My gp said that because the mirtazapine suited me he put the dose up to 2 a night 90mg, this has had a massive impact on my life and made me feel really poorly, even more poorly when 7 months down the line another doctor halved the dose back to 45mg obviously noticed the mistake his colleague had made. Well this made me so I'll I went down hill very fast. Can you please advise?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Simon! How are you?

Yes, the normal max dosage is 45mgs a day, so 90mgs is very high.

However, when going back down, it is normal to experience some withdrawal effects, such as what you've described. The FDA also lists that you may experience nausea, fever, chills, rebound depression, rebound anxiety and body aches.

How long have you been back on the 45mgs, now? It may take a few weeks for this to settle back down and return to normal.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Remeron(Mirtazapine) Diapam(Diazepam)
Dear Pharmacist, I am 52-year-old man. I take Remeron(Mirtazapine) for anxiety and depression. I started to use this med...
comeing of mirtazapine
Hi I took the 30mg on tuesday evening took 3 hours to kick in slept okay but the day after was very unwell so I was to f... 1 reply
Mirtazapine (remeron) - help me understand how it works!
Hello, I need help to understand how this antidepressant works for anxiety. I am suffering from severe anxiety (suspecte...
I Overdosed On About 3300mg Of Pain Killers Yesterday Should Still Have Some Side Effects
I'm addicted to taking pills regular, sometimes even 3 or 4 times a day. Usually it isn't that much but this tim... 3 replies
Mirtazapine causing anxiety/agitation?
I have been taking 15mg of Mirtazapine for three weeks. This was prescribed after suffering from insomnia and anxiety, w... 44 replies
Mirtazapine: strange back pain
Hello, I am taking 30mg daily before going to bed (male, 43 yo). I have started with a very low dosage of 7.5mg and over... 16 replies
Mirtazapine Drug Information
Does Mirtazapine continue to cause drowsyness as long as it is taken, or does that (side) effect wear off in time? If so... 15 replies
Mirtazapine Sleeping and side effects
Hi all. Great reading your posts. I am on Mirtazapine for the second time. Happy new year by The way. Firstly my psychia... 4 replies
mirtazapine 45mg
Im on quetiapine MR 700mgs a day i also take sertraline 100mgs a day , tramadol 200mgs daily , depakote 1000mgs daily, a... 4 replies
Mirtazapine and 3 weeks in
ive been on mirtazapine after suffering from anxiety and insomnia for 18 months. Tried SSRI's (2 types, but they mad... 4 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 March 2016.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA